MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659609013776

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1996

Fatal iatrogenic iodine toxicity in a nine-week old infant.

Kurt T L, Morgan M L, Hnilica V, Bost R, Petty C S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Povidone-iodine has been used since the 1950s for various labelled uses as a topical antiseptic. The toxicity of an excessive dose in internal use is described in this case report.

CASE REPORT: A 9-week old infant was treated for colic by a pediatric gastroenterologist with loperamide and the elimination of nonhuman milk. Without improvement he was hospitalized and given an enema of 50 mL of povidone-iodine diluted in 250 mL of a bowel irrigant. The enema was promptly expelled and 50 mL of the described solution was given hourly for three doses by nasogastric tube. The infant was found lifeless three hours after the last dose and resuscitation was unsuccessful. Autopsy showed a corroded and necrotic intestinal tract, serous fluid in body cavities, a blood total iodine of 14,600 micrograms/dL, protein-bound iodine of 3,400 micrograms/dL and inorganic iodine of 11,700 micrograms/dL.

Для цитирования: Kurt T L, Morgan M L, Hnilica V, Bost R, Petty C S. Fatal iatrogenic iodine toxicity in a nine-week old infant.. Journal of toxicology. Clinical toxicology. 1996. DOI: 10.3109/15563659609013776.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.